Itching all over body please help

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Antonio7983
Regular Member


Date Joined Jul 2006
Total Posts : 54
   Posted 9/26/2006 2:21 AM (GMT -6)   
hey guys hows it going i hope well , and god bless you , first of all i dont know if any of you remember me from the hiv post but anyways 13 weeks negative but nevermind with that. My thing is saturday i had a cold and i rubbed vaporub on me my gf did it for me and i was sweating i had a sweater i didnt have anything else under just my sweater and was sweating heavily due to the vaporub. Later on i started getting very itchy i still had my sweater on and hadnt wash it , the next morning i put my sweater on really quick to go to the corner store to buy milk i had an itch all over my body again . i started getting little pimples like allergies. neck arms legs groin area feet. and head scalp . face. anyways , my gf told me it was problably because of my sweater that i didnt wash it and when i sweated it stayed on there and it might messed up my skin and thats why i have small pimples and feel like its chicken pox . anyways does anybody think that might be it? the itching is not that bad like yesterday well god bless u and thank u if anynoby can help me out thanks . and god bless all of u
 

judyinky
Regular Member


Date Joined Aug 2006
Total Posts : 254
   Posted 9/26/2006 2:58 AM (GMT -6)   
Antonio,
Do you have any benadryl?  You might try both the oral and the topical benadryl. I have psoriasis and itch a lot, and have found that to be the over the counter drug that helps the most. I usually take 50mg of the benadryl. It will make you sleepy, but should help the itching.  You can ask you doctor about the rash. It may just be a reaction, , but better to be sure if it doesn't clear up. I take atarax when I have it for itching. It works great, but the benadryl is good too.
 
I hope you can get some relief.  Try a cool shower, not cold, not
too warm, pat your skin dry and put a really good moisturizer on, even an emmolient if you have one to hold the moisture in. These are just suggestions. Take what you like and leave the rest :-) Also, I almost forgot. There is something called Sarna for itching. It is wonderful, and can be bought at walgreens or wal mart. 
 
I hope this helps.
 
God Bless you!!
 
Judy
"Hope is seldom found in the things we can see;
it is the sweet fragrance of grace."



Phoelona
Regular Member


Date Joined Jul 2006
Total Posts : 122
   Posted 9/26/2006 9:31 AM (GMT -6)   
Hello Antonio and friend. If the Benadryl doesnt work, see the Dr so that they can give you something for the Rash. I hope everything gets better soon. You may want to ask the pharmacist, what else you can use in place of the Vicks Vaporub while you are picking up the Benadryl at the pharmacy. Take care Phoelona

Antonio7983
Regular Member


Date Joined Jul 2006
Total Posts : 54
   Posted 9/26/2006 2:54 PM (GMT -6)   
went to the doctor today he said it might be an allergy got some pills take one a day 10 tablets no cream no nothing how weird well thanks guys

younglady94
Regular Member


Date Joined Oct 2006
Total Posts : 178
   Posted 10/3/2006 11:31 PM (GMT -6)   
cool Hello I just joined today. I had a similar problem I had taken an antibotic and an hour later was itching everywhere. It did finally stop itching but I got little raised bumps also.. The day after the bumps were almost gone.. Thanks. Brandi31.

judyinky
Regular Member


Date Joined Aug 2006
Total Posts : 254
   Posted 10/4/2006 1:51 AM (GMT -6)   
Hi Brandi,
Glad you joined Healing Well. You will find a lot of support herer. It sounds like you had a reaction to the antibiotic. If would be a good idea to tell your doctor the name of the medication you took so they can put it in your chart. Benadryl is good to take for any kind of reaction or allergy, at least most that I have heardy about.

What brings you to Healing Well? I have several autoimmune diseases. One, I have autoimmune liver disease \ it is where my immune system has turned around and started attacking my body instead of defending it. It is incurable, but treatable, also I have psoriatic arthritis which is another autoimmune diseasae caused by immune system mistakenly thinking my skin and joints are foreign and it has attacked them too. I have developed diabetes from being on the high dose of steriods that I have been treated with.
I am hoping and praying for remission. :-) Otherwise, I will be facing a transplant if the liver disease continues to progress. It's just one day at a time.

My best to you,

Judy
"Hope is seldom found in the things we can see;
it is the sweet fragrance of grace."



Stardust
New Member


Date Joined Feb 2009
Total Posts : 1
   Posted 2/20/2009 10:03 AM (GMT -6)   
Hi all Im new to this site,since August I have had a bunch of I  call them silly  stuff hapen to me, UTI ,infection , tooth infection , some infection in my Intestine
 then a yeast, so I was on a lot of meds,
Next thing startd with  this   scalp palque 3 Dr.'s say its psoriasis , Gave me all  kinds  of  oil, and lotons , shampoos,Im all most clear of that , scalp still get;s flare ups. Now I have it all over my upper  and lower body, looks like little pimples , some the size a dime very itchy. I take Zyretec , but for a few days now I took benadryl and that seems to help  . Next week I start lazer on my scalp for this condition,
I have tried everything over the counter , under the counter, hopefully good old BEDADRYL is the cure I live in South Florida, rolleyes . cool
 
 

tracy t.
New Member


Date Joined Feb 2009
Total Posts : 6
   Posted 2/20/2009 8:34 PM (GMT -6)   
it my be a good thing to see your dr about this

tracy t.
New Member


Date Joined Feb 2009
Total Posts : 6
   Posted 2/20/2009 8:39 PM (GMT -6)   
turn   idea hi brandi im sorry your going throw all of this.

tracy t.
New Member


Date Joined Feb 2009
Total Posts : 6
   Posted 2/20/2009 8:42 PM (GMT -6)   
hi my 14 year child has been suffering with lots of pain in her uper left side.and lower to. dos eny-one no what could this be.

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 2/28/2009 2:23 AM (GMT -6)   
perhaps the ribs are out. see if you can talk to a DO, its a primary care doctor and a chiropractor in one.
 
Smurfy Shadow
 
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux
 
Medications: CellCept, Prednisone, Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, July 30, 2014 2:11 PM (GMT -6)
There are a total of 2,183,158 posts in 242,799 threads.
View Active Threads


Who's Online
This forum has 153736 registered members. Please welcome our newest member, Jeffissick?.
604 Guest(s), 23 Registered Member(s) are currently online.  Details
Mischa252, waleygator, PeterDisAbelard., Jeffissick?, jan1952, Paintman, Merrida, 142, Flip Flop, stkitt, SuperBlanks, lostson, sevenyearsdown, ks1905, Akkami, lw724, ArPAr, White Beard, jacket fan, Sonny3, ElleMM, thefoodeagle, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer